I have been on 2mg of Dec for a year now. For about 6 months I was fine, then the hamster face appeared and my leg and arm muscles seemed to waste away whilst my face neck and stomach got bigger!! I needed to take them to keep the brain swelling down. I finally got the Oncologist to agree I could slowly come off them. After this long the side effects of coming off it can be awful. I have no energy, every part of my bod aches and I sudden,ydont feel like eating as feel a bit queasy. Hopefully this will pass. I feel for you with the weak legs, I have fallen quite a lot as I forget they are weak and expect to do what I did before. What you are experiencing is normal, once swelling under control a steady reduction of amount will be allowed, hopefully, by your Oncologist. I am down to a third of a tablet every other day. Hope to stop altogether next week if I can persevere with the side effects.
... View more